# SDR ASOA2012091402212

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TEE BRACKETS AT BS 280 TRANSVERSE BEAM AT LBL 9 & RBL 9, FOUND BOTH TEE BRACKETS CRACKED.   LOCATED AND DRILLED FASTENER HOLES IN SERVICEABLE "T" BRACKETS AT FS 280 LBL 9 & RBL 9 FLOORBEAM T TRANSVERSE BEAM IAW SRM 31-40-11-001-001-A01.  INSTALLED SERIVCEABLE TEE BRAKCETS AT FS 280 LBL 9 AND RBL 9 FLOORBEAM TO TRANSVERSE BEAM IAW SRM 51-42-21-001-001-A01.
